# SDR CA120628010

- Difficulty date: June 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 6223975014
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, THE PILOT NOTED THAT THROUGH ROTATION THE NR 1 ALTIMETER FAILED IN THE CLIMBOUT.  THE CREW DID NOT REALIZE THAT THERE WAS A SWITCH LOCATED IN THE COCKPIT TO SELECT WITCH ENCODING ALTIMETER THAT PROVIDES THE MODE C.  THEREFORE THE ACFT ENTERED CLASS C AIRSPACE WITHOUT A FUNCTIONING MODE C.  MAINTENANCE REPLACED THE ALTIMETER A FUNCTION CHECKED THE SYS SERVICEABLE.
